# SDR SIMA20150618001

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 30,345 hours, 21,350 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035106013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 3644799 NR 3, ORIGINAL LOG PAGE 3491096 NR 1.  PERFORM PERMANENT REPAIR AT OR BEFORE 6000 FH ON LT PACK WATER TUBE BRACKET STRINGER 6L IAW ERS-CR-53MR-663.  COMPLETED REPAIR OF STRINGER 6L BETWEEN FS 1144.00 & 1162.00 BY INSTALLING REPAIR DOUBLER IAW ERS-CR-53MR-663 R1.
